# SDR HEEA088001

- Difficulty date: June 27, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,912 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 407001732101
- Part serial: CT1536
- Condition: Worn
- Location: T/R Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROL BELLCRANK HAS A WORN SLEEVE. REPLACED WITH SERVICEABLE PART.
